# SDR AWXA0002199

- Difficulty date: August 26, 2001
- Submitted: August 30, 2001
- Operation: Air carrier
- Aircraft: N186AW
- Make and model: Boeing 737277
- Aircraft serial: 22653
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6516309
- Part serial: NSN
- Condition: Cracked
- Location: Bs 251rt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

D: Frame BS 251 RT WL 180 crackedC: Repaired per SRM 51-40-4 fig 1 page 1-7
